MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/jjco/hyad024

Медицинская библиотека · Japanese journal of clinical oncology · 2023

Gastrointestinal bleeding/ulcer among paediatric cancer patients after proton beam therapy.

Fukushima Hiroko, Mizumoto Masashi, Suzuki Ryoko, Yamaki Yuni, Hosaka Sho, Inaba Masako, Tagawa Manabu, Watanabe Atsuko, Okunushi Tomoko, Masumoto Kouji, Muroi Ai, Sakurai Hideyuki, Takada Hidetoshi

СтатьяПеревод в очереди

Аннотация

BACKGROUND

The details of gastrointestinal bleeding/ulcer in paediatric cancer patients treated with proton beam therapy have not been reported previously.

METHODS

Patients aged 15 years or younger at the time of proton beam therapy and whose gastrointestinal tract was included in the irradiated field participated.

RESULTS

A total of 124 patients participated in the study; their median age at irradiation was 5.4 years. Concurrent chemotherapies were vincristine-cyclophosphamide (16 patients), irinotecan-based treatment (16 patients), vincristine-cyclophosphamide-ifosfamide-etoposide (14 patients), other chemotherapy (27 patients) and no chemotherapy (51 patients). Gastrointestinal bleeding/ulcer occurred in four patients (3.2%), with no death due to the bleeding/ulcer. The sites of the gastrointestinal bleeding/ulcer were the stomach (two patients) and the duodenum (two patients). The ages of the four patients at PBT were 5.3, 13.8, 14.2 and 14.8 years, which were significantly older than those of patients without GI bleeding/ulcer (p = 0.017). The maximum irradiated doses to the GI tract in the four patients were 43.2, 45, 50.4 and 50.4 gray equivalent, respectively. The concomitant chemotherapy was vincristine-cyclophosphamide-ifosfamide-etoposide 3 and vincristine-cyclophosphamide 1. Weeks from proton beam therapy to bleeding/ulcer were 15, 20, 22 and 264.

DISCUSSION AND

CONCLUSIONS

Patients who developed gastrointestinal bleeding/ulcer were treated concurrently with vincristine-cyclophosphamide-ifosfamide-etoposide or vincristine-cyclophosphamide, and their ages were older than those of patients without gastrointestinal bleeding/ulcer. Bleeding occurred in the upper gastrointestinal tract in all the cases, and most cases occurred early and during chemotherapy. Upper gastrointestinal irradiation in older children undergoing intensive chemotherapy may increase the risk of developing gastrointestinal complications.

Для цитирования: Fukushima Hiroko, Mizumoto Masashi, Suzuki Ryoko, Yamaki Yuni, Hosaka Sho, Inaba Masako, Tagawa Manabu, Watanabe Atsuko, Okunushi Tomoko, Masumoto Kouji, Muroi Ai, Sakurai Hideyuki, Takada Hidetoshi. Gastrointestinal bleeding/ulcer among paediatric cancer patients after proton beam therapy.. Japanese journal of clinical oncology. 2023. DOI: 10.1093/jjco/hyad024.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.